# SDR WX0A071895

- Difficulty date: March 24, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N874GA
- Make and model: Doug MD 83
- Aircraft serial: 49643
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 40344242934
- Part serial: 87110915
- Condition: Faulty
- Location: Autopilot Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

15 MIN FROM DESTINATION LEAVING 15000' WE LOST BOTH CAPTAIN'S & FLIGHT OFFICER'S FLIGHT DIRECTORS, AUTOPILOTS & AUTO THROTTLES DISENGAGED.  WE RAN QRH & SWITCHED TO NR 1 DFGS.  ALL SYS WERE NORMAL UNTIL WE GOT ONTO THE APPROACH.  ABOUT 15 MILES OUT ON THE APPROACH WE AGAIN LOST BOTH FLIGHT DIRECTORS, FMA'S BOTH WENT BLANK, AUTOPILOT & AUTO THROTTLES CLICKED.  VHF NR 1 SHOWED LOCALIZER COURSE TO THE LT VHF NR 2 LOCALIZER SHOWED COURSE TO THE RT.  WE EXECUTED MISSED APPROACH TO GND 10 MIN FROM GND LT ACFT BUS SENSING CB POPPED.  R & R DIGITAL FLIGHT GUIDANCE CONTROL PANEL IAW AMM 22-01-02.  RTS NR 1 & NR 2 DFGC'S GO IAW AMM 22-01-05.
